Re: Starting Tamoxifen and Hormone Injections

  • 1 reply
  • 15 subscribers
  • 413 views

Hi, 

I am new to the community forum network. I have undergone surgery, chemo and on the last leg of my radiotherapy this week. 

I am then to start taking hormone tablets, including injections to surpress my overaies due to my breast cancer was oestrogen fed and I am 43 years of age.

I have joined the group to ask for any help or guidance as I am concerned about coping with any further side effects from these, on top of the on going chemo and radiotherapy ones I already cope with in order to try get back to work and a normal way of life again with a young family to look after too. 

I am hoping to find someone who has been through similar who may be able to help ease my worries. 

Thank you for taking the time to read and for any help, information or guidance you can provide. 

Many thanks. 

  • Hi, I'm on letrozole not tamoxifen, but the drugs are similar.  I have had few side effects, mostly achy joints but this goes away as long as I do a reasonable amount of walking.

    i appreciate you're posting in the “under 50s” group but I must admit I find the regular breast cancer forum to be busier, so perhaps it's worth posting there as it tends to have a lot more people looking and responding.

    You can also use the search bar at the top of the page, just put tamoxifen in there and you'll see other posts where people have mentioned this drug.

    hope this helps, best wishes 

    Community Champion badge